# SDR AALA2020030959003

- Difficulty date: March 4, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 37,030 hours, 13,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORT SOFT SPOT IN FLOOR/AISLE BY ROW 6. **SUPPLEMENTAL REPORT:REPLACED FLOOR PANEL PER AMM 53-12-12** (CLOSED)
